Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

 

Vietnam Journal of Mathematics 37:4 (2009) 419-441  

Applications of Fixed Point Theorems for Acyclic Maps -- A Review

Sehie Park

Abstract.  We review applications of our fixed point theorems on compact compositions of acyclic maps. Our applications are mainly on acyclic polyhedra, locally convex topological vector spaces, admissible (in the sense of Klee) convex sets, and almost convex or Klee approximable sets in topological vector spaces. Those applications are concerned with general equilibrium problems like as (collective) fixed point theorems, the von Neumann type intersection theorems, the von Neumann type minimax theorems, the Nash type equilibrium theorems, cyclic coincidence theorems, best approximation theorems, (quasi-) variational inequalities, and the Gale-Nikaido-Debreu theorem. Finally, we briefly introduce some related results mainly appeared in other author's works.

2000 Mathematics Subject Classification: 47H10, 49J53, 54C60, 54H25, 55M20, 90A14, 91A13.

Keywords: Kakutani map, acyclic map, admissible set (in the sense of Klee), equilibrium problems, von Neumann minimax theorem, Nash equilibrium theorem.

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013